# SDR FDEA200905171701

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162161
- Condition: Cracked
- Location: Lws 118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FALSE SPAR LOWER CHORD IS CRACKED AT WBL 118.  CUTOUT SECTION, FABRICATED NEW SECTION, FABRICATED WEB, FABRICATED 2 ANGLES, HEAT TREAT ANGLES IAW FASI ER 2-32153-801 REV. A, FABRICATED STRAP, 2 RADIUS FILLERS, LOCATED AND DRILLED NEW PARTS, ALODINED AND PRIMED AND INSTALLED IAW DRG SR27-57-038 REV C, REINSTALLED SPOILER FITTING IAW SRM 51-30-2
